# SDR DALA2017062104875

- Difficulty date: June 17, 2017
- Submitted: June 21, 2017
- Operation: Air carrier
- Aircraft: N915DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53395
- Aircraft time: 54,347 hours, 29,948 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Failed
- Location: Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

WHEN GALLEY OVEN WAS TURNED ON, THE FAN WAS NOISY AND SMOKE WAS PRESENT.  OVEN WAS TURNED OFF AND SMOKE CEASED.  CIRCUIT BREAKER WAS PULLED AND COLLARED.
